Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL OF CONTROL"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 10.

Articolo di rivista Sophie Fosson (2011)
A decoding approach to fault tolerant control of linear systems with quantised disturbance input. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 84 n. 11, pp. 1779-1795. - ISSN 0020-7179
Web of Science: 2 - Scopus: 3

Articolo di rivista Bacciotti A; Mazzi L. (2010)
Stabilisability of nonlinear systems by means of time-dependent switching rules. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 83 n. 4, pp. 810-815. - ISSN 0020-7179 [Disponibilità ristretta]
Web of Science: 14 - Scopus: 16
[img]

Articolo di rivista Calafiore G.C; Abrate F. (2009)
Distributed Linear Estimation over Sensor Networks. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 82(5), pp. 868-882. - ISSN 0020-7179 [Disponibilità ristretta]
Web of Science: 42 - Scopus: 49
[img]

Articolo di rivista Pandolfi L. (2007)
Adaptive recursive deconvolution and adaptive noise cancellation. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 80, pp. 403-415. - ISSN 0020-7179 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 6
[img]

Articolo di rivista Bacciotti A.; Ceragioli F. (2006)
Closed loop stabilization of planar bilinear switched systems. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 79 n. 1, pp. 14-23. - ISSN 0020-7179 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 11
[img]

Articolo di rivista Calafiore G.C.; Dabbene F (2004)
Control Design with Hard/Soft Performance Specifications: a Q-parameter Randomisation Approach. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 77, pp. 461-471. - ISSN 0020-7179 [Disponibilità ristretta]
Web of Science: 11 - Scopus: 12
[img]

Articolo di rivista Belforte G.; Gay P (2003)
Optimal input design for set-membership identification of Hammerstein models. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 76, pp. 217-225. - ISSN 0020-7179
Web of Science: 4 - Scopus: 3

Articolo di rivista Belforte G.; Gay P (2002)
Optimal experiment design for regression polynomial models identification. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 75, pp. 1178-1189. - ISSN 0020-7179
Web of Science: 10 - Scopus: 12

Articolo di rivista Indri M.; Tornambe' A. (2001)
On the Design of a Position Feedback Control Law for a Simple Mechanical System Subject to Impacts. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 74. - ISSN 0020-7179
Web of Science: 4 - Scopus: 3

Articolo di rivista Cerone V. (1993)
Parameter bounds for ARMAX models from records with bounded errors invariables. In: INTERNATIONAL JOURNAL OF CONTROL, vol. 57, pp. 225-235. - ISSN 0020-7179
Web of Science: 9

Questa lista è stata generata il Tue Nov 21 06:48:37 2017 CET.